# SDR HALA2022092700294

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 34,584 hours, 5,431 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 370 CABIN PRESSURE LIGHT COVER ON 4R DOOR CAME OFF. CORRECTIVE ACTION: RESECURED COVER. (9750728)
